Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
diabetic patient with nausea and vomitting
My mom is having diabetes since past 14 years. From last 2-3 weeks she is having nausea and vomitting and is not able to eat anything. She has taken medicines- domistal, vomistop but there is no relief. Are these things related to jaundice.?
Discussion is closed
Cancel
3 Answers
Page 1 of 1
5289563 tn?1366052034
Thanks for using the forum.

If your mother has been sick for 2-3 weeks, she is at risk of dehydration, electrolyte imbalances, not to mention that her blood sugar has probably not been well controlled. I recommend that you bring her to see a doctor as soon as possible. Please take her to the doctor, an ER, or an urgent care right away.

Jaundice is a sign of damage to the liver. This is a serious medical concern and should be checked right away.

Cathy
Discussion is closed
Cancel
Comment
Avatar universal
2 to 3 weeks of vomiting is life threatening she can die of dehydration she need to see an MD or the ER (emergency room).  Please seek medical help
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, please help was started.
Discussion is closed
Cancel
Comment
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.